Communications in Analysis and Geometry
Volume 28 (2020)
Gronwall’s conjecture for $3$-webs with infinitesimal symmetries
Pages: 519 – 545
We study non-flat planar 3‑webs with infinitesimal symmetries. Using multi-dimensional Schwarzian derivative we give a criterion for linearization of such webs and present a projective classification thereof. Using this classification we show that the Gronwall conjecture is true for 3‑webs admitting infinitesimal symmetries.
Received 6 November 2014
Accepted 10 January 2018
Published 6 July 2020